# SDR C2XA08IA158

- Difficulty date: July 8, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 14,676 hours, 12,185 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: 14568000434
- Condition: Out Of Adjust
- Location: Rt Wing
- Part time: 14,676 hours, 14,676 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IAH - FLIGHT 2460, THE CREW REPORTED A FLAP FAIL MESSAGE IN FLIGHT AND PERFORMED AN EMERGENCY DESCENT AND LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE RT HAND INBOARD FLAP, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (A)
